Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 9, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Mar 5, 2021, 2:51 PM EST. It took effect at Mar 6, 2021, 7:00 AM EST. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2021, 2:51 PM EST (19:51 UTC)
- In effect from
- Mar 6, 2021, 7:00 AM EST
- Expired
- Mar 8, 2021, 11:00 AM EST
- In force
- 52 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted.
732 WHUS72 KTBW 051951 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 251 PM EST Fri Mar 5 2021 GMZ870-071200- /O.NEW.KTBW.SC.Y.0009.210306T1200Z-210307T1200Z/ Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 251 PM EST Fri Mar 5 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 7 AM EST SUNDAY... * WHAT...Northeast winds 15 to 25 kt expected. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM. * WHEN...From 7 AM Saturday to 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
944 WHUS72 KTBW 060817 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 317 AM EST Sat Mar 6 2021 GMZ850-873-061630- /O.EXB.KTBW.SC.Y.0009.210306T2300Z-210307T1800Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 317 AM EST Sat Mar 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 PM EST SUNDAY... * WHAT...Northeast winds 15 to 25 kt expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...From 6 PM this evening to 1 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ870-061630- /O.EXT.KTBW.SC.Y.0009.210306T1200Z-210307T1800Z/ Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 317 AM EST Sat Mar 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 1 PM EST SUNDAY... * WHAT...Northeast winds 15 to 25 kt expected. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM. * WHEN...From 7 AM this morning to 1 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
040 WHUS72 KTBW 061512 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 1012 AM EST Sat Mar 6 2021 GMZ853-071800- /O.EXA.KTBW.SC.Y.0009.210306T2300Z-210307T1800Z/ Coastal waters from Englewood to Tarpon Springs FL out 20 NM- 1012 AM EST Sat Mar 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 PM EST SUNDAY... * WHAT...Northeast winds 15 to 25 kt expected. * WHERE...Coastal waters from Englewood to Tarpon Springs FL out 20 NM. * WHEN...From 6 PM this evening to 1 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ870-071800- /O.CON.KTBW.SC.Y.0009.000000T0000Z-210307T1800Z/ Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 1012 AM EST Sat Mar 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... * WHAT...Northeast winds 15 to 25 kt expected. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM. * WHEN...From 7 AM this morning to 1 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ850-873-071800- /O.CON.KTBW.SC.Y.0009.210306T2300Z-210307T1800Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 1012 AM EST Sat Mar 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 1 PM EST SUNDAY... * WHAT...Northeast winds 15 to 25 kt expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...From 6 PM this evening to 1 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
480 WHUS72 KTBW 061950 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 250 PM EST Sat Mar 6 2021 GMZ856-876-072000- /O.EXB.KTBW.SC.Y.0009.210307T0600Z-210308T1300Z/ Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 250 PM EST Sat Mar 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 8 AM EST MONDAY... * WHAT...Northeast winds 15 to 25 kt expected. * WHERE...Coastal waters from Bonita Beach to Englewood FL out 20 NM and Waters from Bonita Beach to Englewood FL out 20 to 60 NM. * WHEN...From 1 AM Sunday to 8 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ830-836-071800- /O.EXB.KTBW.SC.Y.0009.210307T0600Z-210307T1800Z/ Tampa Bay waters-Charlotte Harbor and Pine Island Sound- 250 PM EST Sat Mar 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST SUNDAY... * WHAT...Northeast winds 15 to 25 kt expected. * WHERE...Tampa Bay waters and Charlotte Harbor and Pine Island Sound. * WHEN...From 1 AM to 1 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ853-873-072000- /O.EXT.KTBW.SC.Y.0009.210306T2300Z-210308T1300Z/ Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- 250 PM EST Sat Mar 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EST MONDAY... * WHAT...Northeast winds 15 to 25 kt expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...From 6 PM this evening to 8 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ870-071800- /O.CON.KTBW.SC.Y.0009.000000T0000Z-210307T1800Z/ Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- 250 PM EST Sat Mar 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... * WHAT...Northeast winds 15 to 25 kt expected. * WHERE...Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM. * WHEN...From 7 AM this morning to 1 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ850-071800- /O.CON.KTBW.SC.Y.0009.210306T2300Z-210307T1800Z/ Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- 250 PM EST Sat Mar 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 1 PM EST SUNDAY... * WHAT...Northeast winds 15 to 25 kt expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...From 6 PM this evening to 1 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
135 WHUS72 KTBW 071910 MWWTBW URGENT - MARINE WEATHER MESSAGE National Weather Service Tampa Bay Ruskin FL 210 PM EST Sun Mar 7 2021 GMZ853-856-873-876-081600- /O.EXT.KTBW.SC.Y.0009.000000T0000Z-210308T1600Z/ Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 210 PM EST Sun Mar 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST MONDAY... * WHAT...Northeast winds 15 to 25 kt expected. * WHERE...Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM and Waters from Englewood to Tarpon Springs FL out 20 to 60 NM. * WHEN...Until 11 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 7:52 AM EST, 6 hours 59 minutes earlier.
Area forecast discussion, Mar 5, 7:52 AM EST, 6 hours 59 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 752 AM EST Fri Mar 5 2021 .UPDATE... Outside of a few wispy high clouds, the day is starting out pretty clear across the Florida peninsula. Surface high pressure is centered over coastal Alabama, favoring light NE winds and subsidence at the surface. The same cannot be said about our winds aloft, however. Sounding data from 12Z shows winds at just over 20kft to be approaching 100kts. By 45kft, winds are running in excess of 115kts. The jet stream is directly overhead today, a pattern that rarely lasts for long periods of time. Indeed, change is on the way. The the upper-level ridge and surface trough have become vertically stacked, signifying that the pleasant weather will soon cease to exist. With a trough axis diving SE across the Southern Plains today, what is left of the ridge is expected to slide eastward. The weakening high pressure feature, coupled with daytime heating, should allow a light sea breeze to develop this afternoon. As the high pressure continues to fade and the trough approaches, higher clouds start to filter in this evening and overnight; a precursor to the unsettled weather, then cooler temperatures to follow this weekend. Overall, this falls in line with the current forecast. Some adjustments have been made to fire weather parameters to better capture today's transport winds and dispersion indices, but no additional changes are expected at this time. && .AVIATION... VFR conditions prevail today with light NE winds shifting NW later this afternoon for coastal sites as high pressure continues to slide eastward. Another frontal system begins to approach tonight and into tomorrow, leading to increasing high clouds, followed by CIGs dropping into the 5kft range overnight, and then the possibility of showers during the day tomorrow. && .MARINE... The pleasant weather and benign boating conditions of today give way to unsettled weather and colder temperatures this weekend and into the first part of next week. The changing weather is expected to cause an increase in winds and seas through the weekend and into the early part of next week, leading to cautionary to advisory conditions for much of the next few days. && .Preliminary Point Temps/PoPs... TPA 78 59 70 53 / 0 10 90 30 FMY 80 60 76 57 / 0 0 70 40 GIF 78 58 71 52 / 0 0 90 40 SRQ 79 59 72 55 / 0 0 90 40 BKV 78 52 68 46 / 0 20 80 30 SPG 76 62 69 56 / 0 10 90 40 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...None. Gulf waters...None. && Flannery
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.